MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,6.0,13,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,6.0,13,MTX,MG; DENTAL IMPLANT
Catalog Number TSVT6B13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 08/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).G4: additional pma/510(k) number ¿ k101880.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
The patient reported that over the last few days swelling occurred between sites #14 and #15 and also have small amounts of puss.The patient is frustrated and hesitant to remove the implant.The clinician advised that the condition is not improving enough to keep the implant and recommended at least to explore and perform debridement.The patient was ok with that but once the implant was exposed, it was notably mobile and infected.Therefore the implant at tooth location #14 was removed and the patient will return in 3 months.Symptoms as a result of the event: abscess.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: explantation date was updated from (b)(6) 2023 to (b)(6) 2023, 'blood thinners' was move from b7.Other relevant history to d10.Concomitant medical products.The following sections are being reported: b4: date of this report was updated.B7.Other relevant history was corrected.D6b.Explantation date was corrected.D10.Concomitant medical products was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H6: even problem patient codes were added: 4577, 1750.H10: narrative/data was updated.H11: corrected data was updated.
 
Event or Problem Description
No additional information received at the time of this report.

Brand Name
IMP,TSV,6.0,13,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17836546
Report Number0002023141-2023-02658
Device Sequence Number20773548
Product Code DZE
UDI-Device Identifier00889024019898
UDI-Public(01)00889024019898(17)270425(10)1254312
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTSVT6B13
Device Lot Number1254312
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2023
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD THINNERS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight113 KG
Patient EthnicityNon Hispanic